# SDR DALA2023111009261

- Difficulty date: November 5, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 134,928 hours, 19,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 182 EMERGENCY LIGHTS ROW 13-19 INOP. CORRECTIVE ACTION: R/R BATTERY PACK (M9011) PER B767 AMM 33-51. OPS CHK NORMAL. (4346866)
